# SDR CA970709005

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: 5423224
- Condition: Cracked
- Location: Elevator
- Part time: 8,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPLETED SB 998 AND FOUND BOTH SPARS CRACKED.  REPAIRS AND REPLACEMENTS COMPLETED.
